I am posting this here because I am hoping someone who may have an allergy will find it on google. Many know this, so forgive me if I am repeating myself, but I need to post again. In 2016, February of 2016, I had my thyroid removed due to what they thought was cancer. I had never been on thyroid medication in my life but was quite fearsome regarding this as I have all kinds of allergies and sensitivities to medications. I was put on NT, an NDT and had a reaction. Could never get above 1.5 grains. I was then put on Cytomel or T3 only and never could get above 68 mcg at the time. When you don't have a thyroid, you need about 100 to 150 mcg of T3. It's a fast acting medication and any stress in your life or system can deplete the T3. With T4, you always have T3 in your system, which is why I find being on T4 a bonus. I went on T4 with the T3 and initially felt better, but developed a wicked rash, pain, you name it. I went from one form of T4 to another. I had T4 compounded with Magnesium Stearate, then Microcrystalline Cellulose, then Loxoral, then Leucine. None of them could I tolerate. I was never on synthroid as I am allergic to milk, or lactose. The fillers that were tried with my T4..were all tolerable. I never had problems with any of the fillers. I can take Loxoral or Mag stearate. It was always when they added T4 that was an issue. I am on lots of medications with fillers. I am on Klonopin and the pill is green. I take Fioricet for migranes, the pill is blue and I am fine on it. I take Zyrtec, Ketotifen and I am fine on these meds...I take Pepcid..they all have fillers and I am fine. I take Resoril as needed; I am fine. I don't have a lot of problems with many fillers. From August of 2016 until December of 2016, I was on T4 of some sort. Even though in many ways it gave me more energy, I had an awful rash everywhere. I kept hearing from every doctor, it is impossible to be allergic to T4. I didn't know what else to think and stuck with it until we raised it to 60 mcg of T4. With 60 mcg of T4, I could not sleep one wink, my rash was all over my body, I had awful pain everywhere, I felt like I was on speed and my adrenals were nuts. My heart was flying. My doctor thought I was hyper and I said, "How is that possible? I am on 60 of T4 and 25 of T3! That is nothing." That is not possible and bloodwork showed I was anything but hyper. I went off of T4, rash got better but never completely went away, but was much better and my system calmed down. As time has gone on, I have developed POTS due to being hypo. I am constantly throwing my neck, or lower back out and every doctor I see says I need to get my thyroid treated. Well, that's just great. "Your POTS won't get better without T4." That was a doctor at U of Penn. I am in PT twice a week due to what this is doing to my bones, my body, etc. I had desensitization to T4 last week. My doctor consulted with an allergist who had done this for another patient who was in the same situation. It's called Rapid desensitization. Afterwards, I started on T4 at just 5 mcg. After only one pill, full on itching everywhere. I have tried this several times in the last week, same thing. I am allergic to T4. Doctor has seen my rash, knew it was not there prior to the introduction of T4..it's the T4. I have no idea how, but I am going to have to try and inch my way up on t3. My feet hurt like crazy on higher doses of T3 and my heart and body can't handle it. I have never been able to do it. Regarding the adrenals; anything I am given for the adrenals, the herbs, etc...makes me on edge and unable to sleep. I am putting this out there for others who may not be on PR to learn. You are not alone. At the time I had the thyroid removed, I had another CFS friend say to me,"How can't you deal with having your thyroid removed. Lots of people are hypothyroid, it's not like you are the first." That was not the exact phrase she used, but something to that effect, but definitely letting me know, "Something is wrong with you mentally for being like this." Sad coming from another CFS gal who is also on a forum where lots of people have reactions, sensitivities, etc. Having your thyroid out is not a picnic and I to this day find that statement beyond ignorant. Needless to say, we are no longer friends and it's a relief. Stay true to yourself, know your body and if something feels off, it is.